본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

DIMENSION FOR A CANTOR-LIKE SET WITH OVERLAPS

Lee, Mi-Ryeong    (Department of Mathematics Kyungpook National University   ); Park, Jung-Ju    (Department of Mathematics Kyungpook National University   ); Lee, Hung-Hwan    (Department of Mathematics Kyungpook National University  );
  • 초록

    In this paper we define a Cantor-like set K with overlaps in R $^1$ . We find the correlation dimension of the set K without two conditions: the control of placements of basic sets constructing K and the thickness of K being greater than 1.


  • 주제어

    correlation dimension .   Cantor-like set .   overlaps.  

  • 참고문헌 (8)

    1. W. Chin, B. Hunt and J. A. Yorke, Correlation dimension for iterated function systems, Trans. Amer. Math. Soc. 349 (1997), 1783-1796. 
    2. K. Falconer, Techniques in Fractal Geometry, Mathematical Foundations and Applications, John Wiley & Sons 1997. 
    3. M. R. Lee, Correlation dimensions of Cantor sets with overlaps, Commun. Korean Math. Soc. 15 (2000), 293-300. 
    4. Y. Peres and B. Solomyak, Existence of $L^q$ dimensions and entropy dimension for self-conformal measures, Indiana Univ. Math. J. 49 (2000), no. 4, 1603-1621. 
    5. T. D. Sauer and J. A. Yorke, Are the dimensions of a set and its images equal under typical smooth functions ?, Ergodic Theory Dynam. Systems 17 (1997), 941-956. 
    6. K. Simon, Exceptional set and multifractal analysis, Period. Math. Hungar. 37 (1998), 121-125. 
    7. K. Simon, Multifractals and the dimension of exceptions, Real Anal. Exchange 27 (2001/02), no. 1, 191-207. 
    8. K. Simon and B. Solomyak, Correlation dimension for self-similar Cantor sets with overlaps, Fund. Math. 155 (1998), no. 3, 293-300. 

 저자의 다른 논문

  • Lee, Mi-Ryeong (3)

    1. 2001 "CORRELATION DIMENSIONS OF CANTOR SETS WITH OVERLPS" Communications of the Korean Mathematical Society = 대한수학회논문집 16 (1): 95~102    
    2. 2003 "CORRELATION DIMENSIONS OF CANTOR-LIKE SETS" Communications of the Korean Mathematical Society = 대한수학회논문집 18 (2): 281~288    
    3. 2009 "Weakly Hyponormal Composition Operators and Embry Condition" Kyungpook mathematical journal 49 (4): 683~689    
  • Park, Jung-Ju (2)

  • Lee, Hung-Hwan (10)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기